Deutsche medizinische Wochenschrift (1946) · 2010
[HIV-therapy-associated immune reconstitution syndrome presenting as immunogenic hyperthyroidism].
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Ho N A H, Schmidt R E, Behrens G
Аннотация
HISTORY AND CLINICAL FINDINGS: A 51-year-old man infected with HIV-1 presented with weight loss, weakness, fever, agitation, tachycardia and tremor first occurring three year after initiation of antiretroviral therapy.
INVESTIGATIONS: The electrocardiogram showed atrial fibrillation. Laboratory findings revealed hyperthyroidism with fully suppressed thyroid stimulating hormone (TSH). Antibodies against thyroid globulin and TSH-receptor were markedly increased. Both alpha-fodrin antibodies and antinuclear antibodies were abnormal. Retrospective analysis revealed an association of hyperthyroidism and the presence of autoantibodies with a sudden immune reconstitution under HIV-therapy.
DIAGNOSIS, TREATMENT AND COURSE: An immune reconstitution inflammatory syndrome (IRIS) presenting as Graves's disease was diagnosed and treated with radioiodide. The patient recovered to clinical euthyroidism while antiretroviral treatment remained unchanged.
CONCLUSION: IRIS against infectious or self-antigens during HIV treatment results from local or systemic inflammatory imbalances. IRIS with autoimmune manifestations may occur even years after initiation of an effective antiretroviral therapy.
INVESTIGATIONS: The electrocardiogram showed atrial fibrillation. Laboratory findings revealed hyperthyroidism with fully suppressed thyroid stimulating hormone (TSH). Antibodies against thyroid globulin and TSH-receptor were markedly increased. Both alpha-fodrin antibodies and antinuclear antibodies were abnormal. Retrospective analysis revealed an association of hyperthyroidism and the presence of autoantibodies with a sudden immune reconstitution under HIV-therapy.
DIAGNOSIS, TREATMENT AND COURSE: An immune reconstitution inflammatory syndrome (IRIS) presenting as Graves's disease was diagnosed and treated with radioiodide. The patient recovered to clinical euthyroidism while antiretroviral treatment remained unchanged.
CONCLUSION: IRIS against infectious or self-antigens during HIV treatment results from local or systemic inflammatory imbalances. IRIS with autoimmune manifestations may occur even years after initiation of an effective antiretroviral therapy.
Предметные рубрики MeSH
AdenineAlkynesAnti-HIV AgentsAutoantibodiesBenzoxazinesCyclopropanesDeoxycytidineDiagnosis, DifferentialDrug Therapy, CombinationEmtricitabineGraves DiseaseHIV InfectionsHIV-1HumansImmune Reconstitution Inflammatory SyndromeLong-Term CareMaleMiddle AgedOrganophosphonatesTenofovirThyroid GlandThyroiditis, Autoimmune